# SDR A6WA2019112247029

- Difficulty date: November 8, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON MICRO SWITCH MOUNTING BRACKET INSTALLED ON THE SERVICE DOOR.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED MOUNTING BRACKET ON R1 SERVICE DOOR REF CRJ 200 SRM 51-42-20 REV 37.
